... allergic or something, but when I take it, I don't like how it makes me feel. It's almost the feeling of being tipsy after my yearly glass of New Year's champagne. Is this normal? Are there things I can do to stop that feeling? I don't drink, and I've tried taking with and without food, thinking maybe that would make a difference. No luck. On a more personal note, I've not been able to have an orgasm. I'll get a sensation like I'm about to, then it just goes away. This is very frustrating for me (of course) but it is also affecting my partner's self esteem. He's blaming himself, but this was never an issue before I started this medication. Is it something that's likely to be a lasting side effect? I'm thrilled to have finally started something that actually takes the edge off of my pain, I have tried so many other things over the years that didn't help at all, but I don't like feeling tipsy/woozy and I am not ready to give up pleasurable sex. Any help or advice is greatly appreciated. Thank you
I can tell you that eventually the tipsy/woozy feeling will taper off as you become more accustomed to the medication. The decrease in libido however was never a side effect for me, I do know that it can be a permanent side effect for as long as you are taking the meds. You could try some female sexual enhancements. You can get them at most lingerie/toy stores. And definitely talk to your partner. Let him or her know it's not them. Ask your doctor for any suggestions. I hope this is somewhat helpful.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 1 answer
Posted 3 Oct 2010 • 7 answers
Posted 14 Jun 2016 • 0 answers
Posted 21 Nov 2017 • 1 answer
Posted 7 Dec 2017 • 0 answers